# SDR UPS99230129

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB-WHEEL WELL FIRE LIGHT AND BELL CAME ON IN FLIGHT.  CREW DECLARED EMERGENCY AND PERFORMED A NORMAL LANDING.  UPON INSPECTION FOUND NO EVIDENCE OF SMOKE OR FIRE.  LIGHT STAYED ON AFTER ENGINE SHUTDOWN.  FOUND RIGHT WHEEL WELL SENSE ELEMENT AT FAULT CAUSING WARNING INDICATIONS.  REMOVED AND REPLACED ELEMENT IAW MM 26-12-00.
